Alert archive / Colorado / Freeze Warnings in 2014
Freeze Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Apr 30, 2014, 2:59 PM MDT for 13 counties in Colorado. It took effect at Apr 30, 2014, 10:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2014, 2:59 PM MDT (20:59 UTC)
- In effect from
- Apr 30, 2014, 10:00 PM MDT
- Expired
- May 1, 2014, 7:34 AM MDT
- In force
- 10 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
274 WWUS75 KPUB 302059 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 259 PM MDT WED APR 30 2014 COZ083>089-093>099-010500- /O.NEW.KPUB.FZ.W.0001.140501T0400Z-140501T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 259 PM MDT WED APR 30 2014 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM MDT THURSDAY. * LOCATION...ALL OF THE EASTERN PLAINS...INCLUDING EASTERN FREMONT COUNTY...THE INTERSTATE 25 CORRIDOR...AND ALL OF THE PLAINS EAST. * TEMPERATURE...MINIMUM TEMPERATURES DROPPING TO AS LOW AS 29 TO 32 DEGREES FOR MORE THAN A 2 HOUR PERIOD. * IMPACT...DELICATE OR TEMPERATURE SENSITIVE OUTDOOR PLANTS NEED TO BE EITHER BROUGHT IN OR COVERED TO OFFER SOME SORT OF PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
790 WWUS75 KPUB 010308 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 908 PM MDT WED APR 30 2014 COZ083>089-093>099-011200- /O.CON.KPUB.FZ.W.0001.140501T0400Z-140501T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 908 PM MDT WED APR 30 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY... * LOCATION...ALL OF THE SOUTHEAST COLORADO PLAINS...FROM EASTERN FREMONT COUNTY AND THE I-25 CORRIDOR...EASTWARD. * TEMPERATURE...LOWS IN THE UPPER 20S AND LOWER 30S FOR AT LEAST 2 HOURS LATE TONIGHT AND EARLY THURSDAY. * IMPACT...FREEZE SENSITIVE PLAINS COULD BE DAMAGED OR KILLED. SUCH PLANTS NEED TO BE COVERED OR BROUGHT INDOORS TO INSURE SURVIVAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
008 WWUS75 KPUB 010950 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 350 AM MDT THU MAY 1 2014 COZ083>089-093>099-011500- /O.CON.KPUB.FZ.W.0001.000000T0000Z-140501T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 350 AM MDT THU MAY 1 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * LOCATION...ALL OF THE SOUTHEAST COLORADO PLAINS...THE INTERSTATE 25 CORRIDOR AND EASTERN FREMONT COUNTY. * TEMPERATURE...LOWS WILL BE IN THE UPPER 20S AND LOWER 30S THIS MORNING. * IMPACT...FREEZE SENSITIVE PLANTS COULD BE DAMAGED OR KILLED. SUCH PLANTS NEED TO BE COVERED OR BROUGHT INDOORS TO INSURE SURVIVAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
915 WWUS75 KPUB 011334 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 734 AM MDT THU MAY 1 2014 COZ083>089-093>099-011445- /O.CAN.KPUB.FZ.W.0001.000000T0000Z-140501T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 734 AM MDT THU MAY 1 2014 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE WARNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Apr 30, 11:18 AM MDT, 3 hours 41 minutes earlier.
Area forecast discussion, Apr 30, 11:18 AM MDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1118 AM MDT WED APR 30 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 341 AM MDT WED APR 30 2014 CURRENTLY...A LARGE UPPER LEVEL LOW SITTING OVER IOWA CONTINUES TO DOMINATE THE WEATHER PATTERN ACROSS THE ROCKIES. A DISTURBANCE IN THE BROAD NORTHERLY WRAP AROUND FLOW IS CURRENTLY DROPPING SOUTH ACROSS THE EASTERN PLAINS EARLY THIS MORNING. WINDS HAVE CONTINUED TO BE GUSTY WITH GUSTS OF 3O KTS. TEMPERATURES ARE COOL WITH LOWER TO MID 30S ACROSS THE PLAINS. IN ADDITION...A FEW LIGHT SNOW SHOWERS CONTINUE ACROSS TELLER COUNTY AND PORTIONS OF EL PASO COUNTY. ANOTHER AREA OF LIGHT SNOW IS OVER THE SOUTHERN SANGRE DE CRISTO MOUNTAINS...AND ADJACENT PLAINS TO THE EAST INCLUDING TRINIDAD. LITTLE IF ANY SNOW ACCUMULATIONS ARE EXPECTED THIS MORNING. TODAY...THE UPPER LEVEL LOW IS FORECAST TO SIT OVER IOWA WITH CONTINUED WRAP AROUND NORTH FLOW ACROSS COLORADO. WINDS WILL CONTINUE TO BE GUSTY ACROSS THE PLAINS...HOWEVER FLOW THROUGH THE MID LEVELS IS MUCH WEAKER THAN ON TUESDAY. WIDESPREAD WIND GUSTS IN EXCESS OF 4O MPH ARE EXPECTED THROUGH THE AFTERNOON...ESPECIALLY OVER THE PALMER DIVIDE AND OUT NEAR THE KANSAS BORDER. DRIVING WILL CONTINUE TO BE HAZARDOUS ON EAST-WEST HIGHWAYS DUE TO STRONG CROSS WINDS. BLOWING DUST WILL ALSO REMAIN AN ISSUE WITH REDUCED VISIBILITIES FOR THE PLAINS. AS FAR AS PRECIPITATION...ISOLATED TO SCATTERED SNOW SHOWERS WILL PREVAIL ALONG THE CONTINENTAL DIVIDE. AN INCH OR TWO OF ACCUMULATION ARE POSSIBLE...ESPECIALLY OVER THE CENTRAL MOUNTAINS. EXPECT ANY SHOWER ACTIVITY OVER TELLER AND EL PASO COUNTIES TO DISSIPATE AROUND SUNRISE...WHILE AREAS OVER THE SOUTHERN SANGRE DE CRISTO RANGE AND RATON MESA SEE LIGHT SNOW THROUGH MID MORNING AS THE WEAK DISTURBANCE EXITS INTO NEW MEXICO. A FEW LIGHT SNOW SHOWERS WILL REMAIN POSSIBLE OVER THE EASTERN MOUNTAINS THROUGH THIS AFTERNOON. TEMPERATURES WILL CONTINUE TO BE COOL WITH 50S FOR THE PLAINS. TONIGHT...THE UPPER LOW BEGINS TO LIFT INTO THE GREAT LAKES OVERNIGHT. MEANWHILE ANOTHER WEAK DISTURBANCE WILL APPROACH THE AREA FROM THE NORTH. THIS WILL HELP KEEP WINDS ELEVATED OVERNIGHT WITH GUSTS IN EXCESS OF 25 MPH LIKELY...ESPECIALLY FOR THE FAR EASTERN PLAINS. SNOW SHOWERS WILL REMAIN POSSIBLE OVER THE MOUNTAIN AREAS OVERNIGHT...WITH AREAS OVER THE SAN JUAN AND SOUTHERN SANGRE DE CRISTO RANGES FAVORED TO SEE AN INCH OR TWO OF SNOW. TEMPERATURES WILL ONCE AGAIN FALL TO OR JUST BELOW FREEZING FOR THE PLAINS. THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD BRING THEM INDOORS OR TAKE PRECAUTIONS TO PROTECT THEM. MOZLEY .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 341 AM MDT WED APR 30 2014 NORTHERLY FLOW OVR THE FORECAST AREA WL CONTINUE ON THU...ALONG WITH BELOW AVERAGE HIGH TEMPS. A SLOW MOVING UPR DISTURBANCE IS EXPECTED TO BRING PCPN TO MAINLY THE SRN SANGRES AND THE SAN JUAN MTNS THU AND THU EVENING...RESULTING IN A FEW INCHES OF SNOW ACCUMULATION. ON THU THERE WL STILL BE SOME BREEZY CONDITIONS...ESPECIALLY OVR THE MTNS AND THE SERN PLAINS. FRI AN UPR RIDGE BUILDS OVR THE WRN STATES AND THERE SHOULD BE LESS WIND OVR THE FORECAST AREA ALONG WITH DRY CONDITIONS MOST AREAS...ALTHOUGH THE MODELS ARE SHOWING THE POTENTIAL FOR SOME AFTERNOON SHOWERS OVR MAINLY THE ERN MTNS. TEMPS ON FRI WL ALSO BE WARMER AND SHOULD BE A LITTLE ABOVE AVERAGE. SAT AND SUN...DRY ZONAL FLOW IS EXPECTED OVR THE AREA...WITH HIGH TEMPS BEING ABOVE AVERAGE BOTH DAYS. ON AN UPR TROF MOVES ALONG THE WEST COAST...AND THEN ON TUE MOVES INTO THE GREAT BASIN. THIS BRINGS INCREASING SOUTHWEST FLOW ALOFT TO THE FORECAST AREA...BUT CONTINUED DRY AND WARM WEATHER. TUE AFTERNOON THERE COULD BE SOME CRITICAL FIRE WEATHER CONCERNS DEPENDING ON THE STRENGTH OF THE SW TO SW WINDS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1105 AM MDT WED APR 30 2014 VFR CONDITIONS EXPECTED FOR THE 3 MAIN TAF SITES OF KCOS...KPUB AND KALS OVER THE NEXT 24 HRS. KCOS...KPUB AND THE PLAINS ALONG AND EAST OF I-25 WILL CONTINUE TO SEE GUSTY NORTH WINDS OF 15-25 MPH GUSTING TO 45 MPH THROUGH THE AFTN AND EARLY EVE...PRODUCING PATCHY BLOWING DUST AND REDUCED VISIBILITIES. VSBY SHOULD NOT BE AFFECTED AT KCOS AND KPUB...BUT FURTHER EAST VSBY DOWN TO 3 MILES AT TIMES WILL BE POSSIBLE. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOZLEY LONG TERM...28 AVIATION...MOORE
Hazardous weather outlook, Apr 30, 11:22 AM MDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1122 AM MDT WED APR 30 2014 COZ058>089-093>099-011300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1122 AM MDT WED APR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG SURFACE WINDS ARE FORECAST ACROSS THE EASTERN PLAINS THROUGH THE AFTERNOON. GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE...ESPECIALLY OUT NEAR THE KANSAS BORDER. THESE WINDS WILL PRODUCE HAZARDOUS DRIVING CONDITIONS DUE TO STRONG CROSS WINDS ON EAST-WEST HIGHWAYS. AREAS OF BLOWING DUST ARE ALSO POSSIBLE ACROSS THE PLAINS WHICH WILL PRODUCED REDUCED VISIBILITIES. SNOW SHOWERS WILL CONTINUE OVER THE MOUNTAIN REGIONS THROUGH THIS AFTERNOON WITH MOST AREAS SEEING NO MORE THAN AN INCH OR TWO OF SNOW ACCUMULATION. THE FOCUS SHIFTS SOUTH OVERNIGHT WITH LIGHT SNOW CONTINUING OVER THE SAN JUAN AND SOUTHERN SANGRE DE CRISTO RANGE. ONE TO TWO INCHES OF ADDITIONAL SNOWFALL ARE POSSIBLE OVER THE SOUTHERN RANGES BY THURSDAY MORNING. TEMPERATURES WILL ONCE AGAIN BE COLD ACROSS THE EASTERN PLAINS. OVERNIGHT LOWS WILL FALL TO OR BELOW FREEZING BY THURSDAY MORNING. THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD TAKE PRECAUTIONS TO PROTECT THEM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW INCHES OF SNOW ACCUMULATION WILL BE POSSIBLE THURSDAY AND THURSDAY EVENING OVER THE EASTERN SAN JUAN MOUNTAINS AND THE SOUTHERN SANGRE DE CRISTO MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT ALONG THE CONTINENTAL DIVIDE...AND ACROSS THE SOUTHERN MOUNTAINS TONIGHT. 27/10
In the hours before
Local storm report, Apr 30, 9:54 AM MDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
954 AM MDT WED APR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 19 N COLORADO SPRINGS 39.10N 104.82W
04/30/2014 M2.7 INCH EL PASO CO COCORAHS
&&
PJCLocal storm report, Apr 30, 9:55 AM MDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
955 AM MDT WED APR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 5 SSW BLACK FOREST 38.96N 104.73W
04/30/2014 M2.2 INCH EL PASO CO COCORAHS
&&
PJCLocal storm report, Apr 30, 9:56 AM MDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
956 AM MDT WED APR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 14 NNE COLORADO SPRINGS 39.02N 104.72W
04/30/2014 M2.0 INCH EL PASO CO COCORAHS
&&
PJCLocal storm report, Apr 30, 9:57 AM MDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
957 AM MDT WED APR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 6 ENE MONUMENT 39.13N 104.77W
04/30/2014 M1.5 INCH EL PASO CO COCORAHS
&&
PJCLocal storm report, Apr 30, 9:59 AM MDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
959 AM MDT WED APR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 5 SSW BLACK FOREST 38.96N 104.73W
04/30/2014 M2.2 INCH EL PASO CO COCORAHS
0747 AM SNOW 2 ENE MONUMENT 39.11N 104.84W
04/30/2014 M3.0 INCH EL PASO CO TRAINED SPOTTER
0700 AM SNOW 6 ENE MONUMENT 39.13N 104.77W
04/30/2014 M1.5 INCH EL PASO CO COCORAHS
0700 AM SNOW 14 NNE COLORADO SPRINGS 39.02N 104.72W
04/30/2014 M2.0 INCH EL PASO CO COCORAHS
0700 AM SNOW 19 N COLORADO SPRINGS 39.10N 104.82W
04/30/2014 M2.7 INCH EL PASO CO COCORAHS
1204 AM SNOW 6 E MONUMENT 39.10N 104.76W
04/30/2014 M2.5 INCH EL PASO CO TRAINED SPOTTER
SNOW BEGAN 8 PM
0313 PM NON-TSTM WND GST 11 S HOLLY 37.90N 102.11W
04/29/2014 M67 MPH PROWERS CO PUBLIC
0254 PM NON-TSTM WND GST 9 S SPRINGFIELD 37.28N 102.61W
04/29/2014 M68 MPH BACA CO ASOS
1248 PM NON-TSTM WND GST 17 NW TWO BUTTES 37.75N 102.60W
04/29/2014 M61 MPH PROWERS CO CDOT
1209 PM NON-TSTM WND GST 11 S HOLLY 37.90N 102.11W
04/29/2014 M63 MPH PROWERS CO PUBLIC
1155 AM NON-TSTM WND GST 4 N SPRINGFIELD 37.46N 102.62W
04/29/2014 M61 MPH BACA CO AWOS
1059 AM NON-TSTM WND GST 4 SW CAMPO 37.06N 102.63W
04/29/2014 M73 MPH BACA CO RAWS
1055 AM NON-TSTM WND GST 4 W LAMAR 38.07N 102.69W
04/29/2014 M63 MPH PROWERS CO ASOS
1029 AM NON-TSTM WND GST 9 S SPRINGFIELD 37.28N 102.61W
04/29/2014 M67 MPH BACA CO ASOS
1005 AM NON-TSTM WND GST 4 S CHERAW 38.05N 103.51W
04/29/2014 M60 MPH OTERO CO ASOS
0816 AM NON-TSTM WND GST 7 NNE ELLICOTT 38.93N 104.33W
04/29/2014 M60 MPH EL PASO CO PUBLIC
&&
PJCNearby
Freeze Warnings in Colorado, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.